# SDR ABXA20111114131

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 50,911 hours, 38,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Part serial: E1001626
- Condition: Unserviceable
- Location: Cockpit
- Part time: 1,002 hours, 556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE FOUND SOFT AND BAG NOT VACUUM PACKED.  REPLACED PBE IAW  B767 AMM 25-64-00, AWG.
